# SDR UALA2013031101443

- Difficulty date: March 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,874 hours, 26,390 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S CONTROL PEDESTAL FLOODLIGHT INOPERATIVE OVERHEAD PANEL,  AISLE STAND PANEL FLOOD INNER KNOB.   REMOVED AND REPLACED CAPTAIN'S CONTROL PEDESTAL FLOODLIGHT, OPS CHECKED GOOD.
